A generalization of a standard inequality for Hardy space H-1

Akcay H.

AUTOMATICA, vol.37, no.11, pp.1853-1857, 2001 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 11
  • Publication Date: 2001
  • Doi Number: 10.1016/s0005-1098(01)00148-0
  • Journal Name: AUTOMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1853-1857
  • Keywords: orthonormal basis functions, cyclically repeated poles, least-squares algorithm, worst-case identification, ORTHONORMAL BASIS FUNCTIONS, SYSTEM-IDENTIFICATION, H-INFINITY, BASES
  • Anadolu University Affiliated: No


In this paper, we generalize a standard inequality for the Hardy space H-1 to involve a family of rational basis systems with cyclically repeated poles. This inequality is used to derive an inequality that gives information on the Fourier coefficients of functions in H-p (1 < p < 2) with respect to this family of basis functions. In an identification example, worst-case error of a least-squares algorithm for impulse input signal and this particular family of basis systems is computed. (C) 2001 Elsevier Science Ltd. All rights reserved.